Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 10, NWS San Angelo, TX

May 25, 2014San Saba County, Texas

NWS San Angelo, TX issued this flash flood warning at May 25, 2014, 4:12 PM CDT for San Saba County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2014, 4:12 PM CDT (21:12 UTC)
Expired
May 25, 2014, 5:00 PM CDT
In force
48 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County San Saba County, TX

The radar

The Ft Hood radar (KGRK), 132 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:38 PM CDTFLOODSan Saba, TXCITY STREET FLOODING. ROADS ARE BEING CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 739 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
739 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
-91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WGUS54 KSJT 252112
FFWSJT
TXC411-252200-
/O.NEW.KSJT.FF.W.0010.140525T2112Z-140525T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
412 PM CDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN SAN SABA COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 500 PM CDT

* AT 409 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO 
MOVE EAST ACROSS SAN SABA COUNTY.  THESE STORMS PRODUCE AS MUCH AS 
ONE INCH OF RAIN IN LESS THAN ONE HOUR.  THIS WILL CAUSE FLOODING OF 
CITY STREETS AND LOW WATER CROSSINGS IN SAN SABA.

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM  
  COMPLETELY OFF THE ROAD.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN SABA... 
BEND...CHEROKEE.

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  FM 1030 CROSSING WALLACE CREEK...
  COUNTY ROAD 432 CROSSING CHEROKEE CREEK...
  COUNTY ROAD 343 CROSSING CHEROKEE CREEK...
  CROSSINGS ALONG COUNTY ROAD 244...
  CROSSINGS ALONG COUNTY ROAD 246...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3092 9894 3144 9890 3136 9870 3135 9870
      3132 9862 3128 9860 3127 9862 3126 9859
      3114 9852 3112 9854 3111 9853 3111 9850
      3105 9847

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 4:02 PM CDT, 10 minutes earlier.

Area forecast discussion, May 25, 4:02 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
402 PM CDT SUN MAY 25 2014

.SHORT TERM...
(Tonight and Memorial Day)

High rainfall amounts, and possible flash flooding, will continue
tonight and Memorial Day. All of West Central Texas remains under a
Flash Flood Watch until 7 AM CDT Memorial Day morning. In addition,
all indicators point to the potential for severe thunderstorms this
afternoon and evening, especially for locations along and south of a
Sterling City to Brownwood line. There, the severe weather threats
include deadly lightning, large hail, damaging winds, and tornadoes.
Elsewhere, severe thunderstorms may also develop, with deadly
lightning, large hail, and damaging winds the main threats.

Models continue to indicate additional rainfall amounts of 1 to 3
inches are likely overnight and tomorrow. Guidance products from the
Weather Prediction Center indicate there is at least a slight risk
of rainfall exceeding flash flood guidance across most of West
Central Texas, for the next 24 hours. Also, there is a high risk for
much of the Concho Valley and most of the Interstate 10 corridor to
exceed flash flood guidance, during the next 24 hours. Thus,
continuation of the Flash Flood Watch for all of West Central Texas
through 7 AM CDT looks best.

.LONG TERM...
(Monday night Through Sunday)

Models continue to move an upper low across the Southern Rockies and
into the Southern Plains. The GFS 500 MB height ensemble field
indicates members remain in remarkable agreement into Thursday.
What's most note worthy is the past track of this closed low, as it
moved across the southwestern CONUS, as contrasted to its forecast
track. For a closed 500 MB low to move like this one has, this time
of year, is clearly an anomaly. In addition, the record-setting
daily rainfall amount this system produced at San Angelo, is most
extraordinary! As the upper low moves out of the Southern Rockies
and into the Southern Plains, it will actually deviate from the more
usual northeast track and turn slightly south of an eastward track.
This scenario, and model consensus with this solution, increases
confidence for continued rain through at least mid week, as
wrap-around, upper-level deformation zone moisture moves across West
Central Texas. Analysis of upper-level wind streamlines also
indicates some helpful diffluence aloft. So, PoP and Weather Grids
remain essentially unchanged for the long term. The only exception
is minor adjustments for Wednesday.

As for temperatures, numbers for the previous packaged looked
reasonable. Abundant surface moisture, including standing water
across much of West Central Texas, will have a very limiting impact
on overnight lows and afternoon highs. So, numbers much closer to
seasonal normals, as compared to previous weeks, look reasonable.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 66  80  65  81  65 /  60  50  60  40  20
San Angelo 	 66  83  66  86  66 /  60  40  40  20  20
Junction 	 66  82  66  83  66 /  60  40  50  20  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett...
Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch...
Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford...
Sterling...Sutton...Taylor...Throckmorton...Tom Green.

&&

Huber
Hazardous weather outlook, May 25, 3:13 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
313 PM CDT SUN MAY 25 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-262015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
313 PM CDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
WE EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE PRIMARY HAZARDS INCLUDE TORNADOES...LARGE
HAIL...DAMAGING WINDS...FLASH FLOODING...AND DANGEROUS CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SHOWERS AND THUNDERSTORMS ARE ANTICIPATED ON MONDAY AND TUESDAY
WITH LINGERING CHANCES ON WEDNESDAY. THE PRIMARY HAZARDS ARE LARGE
HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
WE MAY ACTIVATE SPOTTERS LATER THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 25, 1:42 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
142 PM CDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TORNADO          41 WNW OZONA            30.93N 101.85W
05/24/2014                   CROCKETT           TX   CO-OP OBSERVER

            BRIEF TOUCHDOWN ON TOP OF THE RIDGE JUST NORTH OF HWY
            190.

&&

EVENT NUMBER SJT1400175

DOLL
Local storm report, May 25, 1:47 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
147 PM CDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TORNADO          38 WSW BARNHART         31.00N 101.79W
05/24/2014                   CROCKETT           TX   CO-OP OBSERVER

            BRIEF TORNADO TOUCHDOWN IN OPEN FIELD.

&&

EVENT NUMBER SJT1400176

DOLL
Special weather statement, May 25, 1:51 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
151 PM CDT SUN MAY 25 2014

TXZ073-139-154-168>170-251930-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-COLEMAN TX-CONCHO TX-
151 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT FOR
KIMBLE...MCCULLOCH...MASON...MENARD...COLEMAN AND CONCHO COUNTIES...

AT 147 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 9
MILES SOUTHEAST OF EOLA TO 13 MILES SOUTHWEST OF MENARD...OR ALONG A
LINE EXTENDING FROM 11 MILES SOUTH OF PAINT ROCK TO 13 MILES
SOUTHWEST OF MENARD...MOVING EAST AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  EDEN BY 200 PM CDT
  US-83 NEAR THE MENARD-CONCHO COUNTY LINE BY 205 PM CDT
  US-83 NEAR THE KIMBLE-MENARD COUNTY LINE...THE INTERSECTION OF
  US-83 AND RANCH ROAD 1773...THE INTERSECTION OF US-87 AND RANCH
  ROAD 2134 AND THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 210 PM
  CDT
  US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE AND SALT GAP BY 225 PM
  CDT
  MELVIN BY 230 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3075 10009 3147 10011 3156 10011 3158 9993
      3158 9972 3161 9972 3166 9922 3057 9924
TIME...MOT...LOC 1851Z 276DEG 26KT 3134 9992 3081 9993

DANIELS
Special weather statement, May 25, 2:28 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
228 PM CDT SUN MAY 25 2014

TXZ073-139-140-154-155-168>170-252015-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-SAN SABA TX-COLEMAN TX-
BROWN TX-CONCHO TX-
228 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT FOR
KIMBLE...MCCULLOCH...MASON...MENARD...SAN SABA...COLEMAN...BROWN AND
CONCHO COUNTIES...

AT 224 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 3
MILES SOUTH OF DOOLE TO 8 MILES NORTHWEST OF SALINE...OR ALONG A LINE
EXTENDING FROM 22 MILES SOUTHEAST OF PAINT ROCK TO 11 MILES SOUTHEAST
OF MENARD...MOVING EAST AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SALINE...LONDON...PEAR VALLEY AND HEXT BY 240 PM CDT
  US-377 NEAR THE KIMBLE-MENARD COUNTY LINE...CALF CREEK AND THE
  INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 245 PM CDT
  LONG MOUNTAIN...ERNA AND BRADY LAKE BY 250 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3166 9899 3051 9912 3065 9988 3155 9976
TIME...MOT...LOC 1928Z 274DEG 25KT 3135 9957 3078 9965

DANIELS
Special weather statement, May 25, 3:14 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
314 PM CDT SUN MAY 25 2014

TXZ139-140-154-155-168-170-252115-
MCCULLOCH TX-MASON TX-MENARD TX-SAN SABA TX-COLEMAN TX-BROWN TX-
314 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT FOR
MCCULLOCH...MASON...MENARD...SAN SABA...COLEMAN AND BROWN COUNTIES...

AT 311 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM
MERCURY TO 7 MILES NORTH OF VOCA TO 3 MILES NORTH OF GRIT...OR ALONG
A LINE EXTENDING FROM 15 MILES NORTHWEST OF RICHLAND SPRINGS TO 11
MILES EAST OF BRADY TO 8 MILES NORTHWEST OF MASON...MOVING EAST AT 30
MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY LINE BY 320 PM CDT
  KOOCKVILLE AND HALL BY 325 PM CDT
  MASON AND FREDONIA BY 330 PM CDT
  SKEETERVILLE...ART AND RICHLAND SPRINGS BY 340 PM CDT
  SLOAN AND PONTOTOC BY 345 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3092 9895 3070 9896 3073 9956 3165 9948
      3166 9876 3161 9877 3147 9898 3141 9877
      3138 9876 3143 9873 3140 9869 3135 9870
      3137 9865 3132 9858 3127 9862 3117 9851
      3111 9853 3111 9845 3106 9847 3093 9841
TIME...MOT...LOC 2014Z 287DEG 25KT 3138 9914 3110 9912
          3082 9931

DANIELS
Local storm report, May 25, 3:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
359 PM CDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND DMG     36 W OZONA              30.80N 101.80W
05/24/2014                   CROCKETT           TX   CO-OP OBSERVER

            LARGE TREE LIMB DOWN. LIMB WAS SEVERAL INCHES IN
            DIAMETER AND AT LEAST 10 FEET LONG.

&&

EVENT NUMBER SJT1400177

DOLL

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:12 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 24, 7:13 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green47 min
May 24, 7:29 PM CDTSpecial Weather StatementSJTColeman31 min
May 24, 7:35 PM CDTSevere Thunderstorm WarningSJTColeman40 min
May 24, 7:45 PM CDTFlash Flood WarningSJTCrockett3 hr
May 24, 7:58 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green32 min
May 24, 8:06 PM CDTSpecial Weather StatementSJTCrockett24 min
May 24, 8:17 PM CDTSevere Thunderstorm WarningSJTCrockett28 min
May 24, 8:20 PM CDTSpecial Weather StatementSJTColeman25 min
May 24, 8:28 PM CDTSpecial Weather StatementSJTTom Green47 min
May 24, 8:35 PM CDTAreal Flood AdvisorySJTColeman115 min
May 24, 8:41 PM CDTAreal Flood AdvisorySJTTom Green109 min
May 24, 8:42 PM CDTSpecial Weather StatementSJTIrion33 min
May 24, 8:44 PM CDTSpecial Weather StatementSJTColeman31 min
May 24, 8:53 PM CDTSevere Thunderstorm WarningSJTCrockett52 min
May 24, 8:55 PM CDTSevere Thunderstorm WarningSJTTom Green35 min
May 24, 9:18 PM CDTSpecial Weather StatementSJTColeman42 min
May 24, 9:27 PM CDTSpecial Weather StatementSJTCrockett33 min
May 24, 9:31 PM CDTSpecial Weather StatementSJTRunnels44 min
May 24, 9:39 PM CDTFlash Flood WarningSJTCrockett3 hr
May 24, 10:01 PM CDTSpecial Weather StatementSJTCrockett44 min
May 24, 10:18 PM CDTSpecial Weather StatementSJTIrion27 min
May 24, 10:24 PM CDTAreal Flood AdvisorySJTTom Green2 hr
May 24, 10:42 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher33 min
May 24, 10:49 PM CDTAreal Flood AdvisorySJTIrion116 min
May 24, 11:11 PM CDTAreal Flood AdvisorySJTColeman2 hr
May 24, 11:16 PM CDTSpecial Weather StatementSJTTom Green44 min
May 24, 11:35 PM CDTSpecial Weather StatementSJTTom Green25 min
May 24, 11:52 PM CDTFlash Flood WarningSJTTom Green2 hr
May 25, 12:29 AM CDTSpecial Weather StatementSJTConcho46 min
May 25, 12:32 AM CDTFlash Flood WarningSJTCrockett3 hr
May 25, 12:44 AM CDTSevere Thunderstorm WarningSJTCrockett61 min
May 25, 1:16 AM CDTSpecial Weather StatementSJTBrown, McCulloch, San Saba44 min
May 25, 1:40 AM CDTSevere Thunderstorm WarningSJTCrockett65 min
May 25, 1:49 AM CDTAreal Flood AdvisorySJTBrown116 min
May 25, 1:54 AM CDTAreal Flood AdvisorySJTTom Green111 min
May 25, 2:44 AM CDTSpecial Weather StatementSJTSutton46 min
May 25, 3:27 AM CDTSpecial Weather StatementSJTSchleicher, Sutton33 min
May 25, 3:57 AM CDTSpecial Weather StatementSJTSchleicher, Sutton48 min
May 25, 5:06 AM CDTSevere Thunderstorm WarningSJTKimble, Mason39 min
May 25, 8:08 AM CDTSpecial Weather StatementSJTUpton37 min
May 25, 8:12 AM CDTSpecial Weather StatementSJTSterling33 min
May 25, 8:36 AM CDTAreal Flood AdvisorySJTSterling114 min
May 25, 10:35 AM CDTAreal Flood AdvisorySJTCoke, Irion, Runnels, Sterling, Tom Green6 hr
May 25, 10:50 AM CDTFlash Flood WarningSJTIrion, Sterling, Tom Green3 hr
May 25, 11:29 AM CDTFlash Flood WarningSJTTom Green3 hr
May 25, 12:16 PM CDTFlash Flood WarningSJTCrockett, Schleicher3 hr
May 25, 1:14 PM CDTSpecial Weather StatementSJTMenard46 min
May 25, 1:51 PM CDTSpecial Weather StatementSJTConcho, McCulloch, Menard39 min
May 25, 1:52 PM CDTAreal Flood AdvisorySJTConcho, Menard3 hr
May 25, 2:28 PM CDTSpecial Weather StatementSJTMcCulloch, Mason47 min
May 25, 2:52 PM CDTAreal Flood AdvisorySJTMcCulloch113 min
May 25, 3:08 PM CDTFlash Flood WarningSJTMcCulloch112 min
May 25, 3:14 PM CDTSpecial Weather StatementSJTMcCulloch, San Saba61 min
May 25, 3:30 PM CDTAreal Flood AdvisorySJTSan Saba2 hr
May 25, 4:43 PM CDTAreal Flood AdvisorySJTIrion, Tom Green3 hr
May 25, 5:06 PM CDTAreal Flood AdvisorySJTMcCulloch114 min
May 25, 6:08 PM CDTSpecial Weather StatementSJTMason52 min
May 25, 6:30 PM CDTAreal Flood AdvisorySJTSan Saba3 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.